RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2015, Volume 9, Issue 2, Pages 23–29 (Mi ia365)  

This article is cited in 7 scientific papers (total in 7 papers)

Modeling of normal processes in stochastic systems with complex transcendental nonlinearities

I. N. Sinitsyn, V. I. Sinitsyn, E. R. Korepanov

Institute of Informatics Problems, Federal Research Center "Computer Science and Control" of the Russian Academy of Sciences, 44-2 Vavilov Str., Moscow 119333, Russian Federation

Abstract: Development of methods for analytical and statistical modeling for discrete and continuous stochastic systems (StS) with Wiener and Poisson noises and with complex transcendental nonlinearities (CTN) is given. Typical representation of scalar and vector CTN is considered. Equations for the normal approximation method (NAM) and the method of statistical linearization (MSL) are deduced. Also, NAM and MSL for StS with CTN algorithms are given. Test examples are presented. Some generalizations are given.

Keywords: analytical and statistical modeling; complex transcendental nonlinearities (CTN); Hermite polynomials; method of statistical linearization (MSL); normal approximation method (NAM); stochastic systems (StS).

DOI: https://doi.org/10.14357/19922264150203

Full text: PDF file (178 kB)
References: PDF file   HTML file

Received: 25.02.2015

Citation: I. N. Sinitsyn, V. I. Sinitsyn, E. R. Korepanov, “Modeling of normal processes in stochastic systems with complex transcendental nonlinearities”, Inform. Primen., 9:2 (2015), 23–29

Citation in format AMSBIB
\Bibitem{SinSinKor15}
\by I.~N.~Sinitsyn, V.~I.~Sinitsyn, E.~R.~Korepanov
\paper Modeling of~normal processes in~stochastic systems with~complex transcendental nonlinearities
\jour Inform. Primen.
\yr 2015
\vol 9
\issue 2
\pages 23--29
\mathnet{http://mi.mathnet.ru/ia365}
\crossref{https://doi.org/10.14357/19922264150203}
\elib{https://elibrary.ru/item.asp?id=23720277}


Linking options:
  • http://mi.mathnet.ru/eng/ia365
  • http://mi.mathnet.ru/eng/ia/v9/i2/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Sinitsyn, “Primenenie ortogonalnykh razlozhenii dlya analiticheskogo modelirovaniya mnogomernykh raspredelenii v nelineinykh stokhasticheskikh sistemakh na mnogoobraziyakh”, Sistemy i sredstva inform., 25:3 (2015), 4–23  mathnet  crossref  elib
    2. I. N. Sinitsyn, V. I. Sinitsyn, E. R. Korepanov, “Analiticheskoe modelirovanie normalnykh protsessov v stokhasticheskikh sistemakh so slozhnymi drobno-ratsionalnymi nelineinostyami”, Sistemy i sredstva inform., 25:4 (2015), 4–18  mathnet  crossref  elib
    3. I. N. Sinitsyn, “Analiticheskoe modelirovanie protsessov v dinamicheskikh sistemakh s tsilindricheskimi besselevymi nelineinostyami”, Inform. i ee primen., 9:4 (2015), 37–47  mathnet  crossref  elib
    4. I. N. Sinitsyn, V. I. Sinitsyn, I. V. Sergeev, E. R. Korepanov, V. V. Belousov, V. S. Shorgin, “Matematicheskoe obespechenie analiticheskogo modelirovaniya normalnykh protsessov v stokhasticheskikh sistemakh so slozhnymi drobno-ratsionalnymi nelineinostyami”, Sistemy i sredstva inform., 26:1 (2016), 227–247  mathnet  crossref  elib
    5. I. N. Sinitsyn, V. I. Sinitsyn, I. V. Sergeev, E. R. Korepanov, V. V. Belousov, V. S. Shorgin, E. S. Agafonov, “Matematicheskoe obespechenie suboptimalnoi normalnoi filtratsii v stokhasticheskikh sistemakh so slozhnymi drobno-ratsionalnymi nelineinostyami”, Sistemy i sredstva inform., 26:3 (2016), 4–25  mathnet  crossref  elib
    6. I. N. Sinitsyn, E. R. Korepanov, V. V. Belousov, “Simvolnoe analiticheskoe modelirovanie normalnykh protsessov v stokhasticheskikh sistemakh so slozhnymi besselevymi nelineinostyami drobnogo poryadka”, Sistemy i sredstva inform., 26:3 (2016), 26–47  mathnet  crossref  elib
    7. I. N. Sinitsyn, “Analiticheskoe modelirovanie normalnykh protsessov v stokhasticheskikh sistemakh s ellipticheskimi nelineinostyami”, Sistemy i sredstva inform., 27:1 (2017), 3–19  mathnet  crossref  elib
  • Информатика и её применения
    Number of views:
    This page:178
    Full text:42
    References:24
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020